# SDR DALA2016032902527

- Difficulty date: March 29, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,141 hours, 24,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 66 AT AFT GALLEY AREA AND STRINGER 23L.  REPLACED CORNER FITTING FRAME 66 AT AFT GALLEY AREA AND STR 23L IAW SRM A320 51-72-11 AND DWG D53480505.
